# SDR ACE122404

- Difficulty date: December 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 42,869 hours, 37,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 1013840961
- Condition: Sheared
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT INSIDE DOOR HANDLE ON AIRSTAIR DOOR WAS SHEARED.  MAINTENANCE REPLACED HANDLE ASSY.
